It is currently Sun Aug 20, 2017 9:17 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 10 posts ] 
Author Message
PostPosted: Fri Feb 01, 2013 9:05 pm 
Offline
Average Poster
Average Poster

Joined: Wed Oct 10, 2012 3:53 pm
Posts: 8
Was on 100-150mg percocet a day and using daily for 4 years. Started suboxone 3 months ago at 12mg/day. I currently use 3-4mg/day divided twice during the day. I've been on subs for 3 months now.

As much as I appreciate how suboxone gave me 3 good months of feeling even keeled, I don't like it. I was a better person believe it or not while I was using. More energy etc. I guess I'm just not ready to be done with opiates.

I took my last 2mgs this AM, I know it's different for everyone, but I had a few questions.

1) Is it dangerous to take percocet too soon after suboxone?

2) How long is it usually advised to wait?

3) I have a very fast metabolism. I took my last dose 12 hours ago, starting to feel restless...if I took 20mg percocet do you think I'd feel it?


Top
 Profile  
 
 Post subject:
PostPosted: Fri Feb 01, 2013 9:17 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
First, I'm so sorry you are feeling this way. I will not try to change your mind because it seems like you've made it up already and have weighed your options..

IMO, if you took 20mgs of perc right now you would probably no longer feel restless but I don't believe you'd feel euphoric or high in any way. It will probably just take the edge off. Sub is really good at blocking euphoria from other opiates and alcohol. Whatever you do, please ease into your percocets slowly and gradually. Do not go back to your regular dose right off the bat.

Wish you the best! Don't be afraid to come back if you find yourself in need of the forum again.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Feb 01, 2013 9:23 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
Oh and to answer your question, it is not dangerous to take a low dose of percocet too soon after suboxone, even while on suboxone. The danger comes when people can't feel the euphoria and continue to take more opiates and respiratory depression sets in. If we're talking a minor dose, there should be no complications.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Fri Feb 01, 2013 9:29 pm 
Offline
Average Poster
Average Poster

Joined: Wed Oct 10, 2012 3:53 pm
Posts: 8
Hey thanks for the quick reply...

When do you think I would be able to feel the euphoric effects of percocet again? And lets say I started using percocets for a week and decided to get back on suboxone, would I have to wait until I'm in full blown withdrawal again to induce?

Thanks!


Top
 Profile  
 
 Post subject:
PostPosted: Sat Feb 02, 2013 2:10 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Nov 01, 2011 11:48 pm
Posts: 1346
Location: oregon coast
Brettskee5 wrote:
Hey thanks for the quick reply...

When do you think I would be able to feel the euphoric effects of percocet again?



And lets say I started using percocets for a week and decided to get back on suboxone, would I have to wait until I'm in full blown withdrawal again to induce?

Thanks!



you've been on suboxone for three months, right?
it could take about TWO WEEKS, or so? that's what other people have posted
(it will definitely take more than a couple of days)


you don't have to wait til your in "full blown w/d"
but you do have wait about 12 hours.
you should be in MILD w/d when you start suboxone, again


Good Luck,
I hope you find the answers your searching for on your journey

and I certainly am not judging you for your choices, or anything like that.... we have ALL been there,
if we haven't then we aren't REALLY drug addicts...........

if you have any more questions, feel free to ask

_________________
anyone can give up,
its the easiest thing in the world to do, but to
hold it together, when everyone would understand if you fell apart
That's TRUE STRENGTH
http://almostoneyearclean.blogspot.com/


Top
 Profile  
 
 Post subject:
PostPosted: Sat Feb 02, 2013 9:05 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1002
It's not dangerous to take other opioids while there's Sub in your system. If anything it might be safer, because the left-over Sub in your system will block your using, and reduce the risk of overdose.

Dumb idea... But I can't talk. I've done it many times.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Feb 02, 2013 11:05 am 
Offline
Average Poster
Average Poster

Joined: Wed Oct 10, 2012 3:53 pm
Posts: 8
Woke up at 5 am, I jut browsed these forums for 2 hours reading...Went back to bed for 2 hours, and am awake again.

I still haven't taken suboxone or percocet.

Truth be told I missed my sub doctor appointment twice. I have no insurance and just pay cash, but I feel embarrassed to call her and apologize again. I ended up tapering myself. I dropped from 8mg in the am and 2-3mg in the afternoon to just 4mg a day. During that transition (about a month, month 1/2) I felt like crap for about a week. Through the remaining weeks leading up to now I've been taking 1-2mg in am and 1-2mg in pm for a few weeks (not sure how long exactly). I have 2 strips left on me. I could probable get suboxone off the steet cheaper than from a doctor/pharmacy.

My whole life I struggled with just being me. I think I have endorphin problems or something. I am very lazy and have an addictive personality. My mom is 15 years clean in NA from pain pills. Other family members also have drug problems. It runs in my family. Pain killers truly helped me for the first few years. I had energy, was more sociable, etc. I truly miss that. However I know what that path leads to. The ups and downs all day, the $, the lack of sleep from waking up sick....It's a love/hate.

I probably should go to a meeting today. Truth be told I don't feel terrible. I have restlessness and am getting some hot & cold flashes, but that is about it.

Then again, I have 60 20mg oxycontins sitting across from me in my drawer.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Feb 02, 2013 12:19 pm 
Offline
Average Poster
Average Poster

Joined: Wed Oct 10, 2012 3:53 pm
Posts: 8
Took 10mg oxycontin, maybe placebo, but I definitely feel the effects though mild. In my hayday I never dosed high it was usually 10-20mg 5-8 times a day.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Feb 02, 2013 5:03 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2802
Location: Southwest
Hi Brettskee5,

I do respect your honesty here about the opiate problem you have. Most of us, if not all of us, can probably relate to your situation. Once an addict finds opiates the battle to survive begins. You already know what's in store for you in the future if you continue down that path. What you have on your side is your youth. I have thought so many times about how differently I'd approach pain pills if I knew what they would do to me over the long term. You know what's coming if you keep going the way you are. Your addiction may still be in an early stage where you might be able to stop it before it gets way out of hand.

Knowing what you do about your genetics gives you an edge on how your future will unfold. As the saying goes "hindsight is 20/20". You already have some hindsight now.

Okay, enough preaching. Please just stay alive long enough to find recovery.

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
   
 Post subject:
PostPosted: Sat Feb 02, 2013 5:19 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
I also want to add that your title of the thread suggests that you're looking for euphoria. I know you know this already but maybe you could benefit from a reminder. The euphoria will go away despite what you're on. After a couple days, if that, you no longer get euphoria from oxy -or anything. You're chasing the initial high. Oxys don't last. It's just a quick, and ultimately frustrating, fix. One that only ends in disaster.

Take care of yourself.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 10 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group